Dipòsit Digital de Documents de la UAB 28 registres trobats  1 - 10següentfinal  anar al registre: La cerca s'ha fet en 0.02 segons. 
1.
26 p, 2.1 MB Stability and limit oscillations of a control event-based sampling criterion / De la Sen, Manuel (Universidad del País Vasco. Departamento de Electricidad y Electrónica) ; Soto, Juan Carlos (Universidad del País Vasco. Departamento de Matemática Aplicada) ; Ibeas Hernández, Asier (Universitat Autònoma de Barcelona. Departament de Telecomunicació i Enginyeria de Sistemes)
This paper investigates the presence of limit oscillations in an adaptive sampling system. The basic sampling criterion operates in the sense that each next sampling occurs when the absolute difference of the signal amplitude with respect to its currently sampled signal equalizes a prescribed threshold amplitude. [...]
2012 - 10.1155/2012/684292
Journal of Applied Mathematics, Vol. 2012 (2012) , art. 684292  
2.
18 p, 507.4 KB Limit cycles of continuous and discontinuous piecewise-linear differential systems in R³ / De Freitas, Bruno R. (Universidade Federal de Goiás. Instituto de Matemática e Estatística) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Medrado, Joao Carlos (Universidade Federal de Goiás. Instituto de Matemática e Estatística)
We study the limit cycles of two families of piecewise-linear differential systems in R³ with two pieces separated by a plane Ʃ. In one family the differential systems are only continuous on the plane Ʃ, and in the other family they are only discontinuous on the plane Ʃ. [...]
2018 - 10.1016/j.cam.2018.01.028
Journal of computational and applied mathematics, Vol. 338 (Aug. 2018) , p. 311-323  
3.
5 p, 726.8 KB Limit cycles for a variant of a generalized Riccati equation / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia (Universidade de Lisboa. Departamento de Matemàtica)
In this paper we provide a lower bound for the maximum number of limit cycles surrounding the origin of systems (x, y = x) given by a variant of the generalized Riccati equation \[ x x^2n 1 x b x^4n 3=0, \] where b>0, b \R, n is a non--negative integer and is a small parameter. [...]
2017 - 10.1016/j.aml.2016.11.016
Applied Mathematics Letters. An International Journal of Rapid Publication, Vol. 68 (2017) , p. 76-79  
4.
7 p, 731.3 KB On the Integrability of Liénard systems with a strong saddle / Giné, Jaume (Universitat de Lleida. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We study the local analytic integrability for real Li\'enard systems, x=y-F(x), y= x, with F(0)=0 but F'(0)0, which implies that it has a strong saddle at the origin. First we prove that this problem is equivalent to study the local analytic integrability of the [p:-q] resonant saddles. [...]
2017 - 10.1016/j.aml.2017.03.004
Applied Mathematics Letters. An International Journal of Rapid Publication, Vol. 70 (2017) , p. 39-45  
5.
7 p, 267.6 KB Integrability of Liénard systems with a weak saddle / Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Giné, Jaume (Universitat de Lleida. Departament de Matemàtiques)
We characterize the local analytic integrability of weak saddles for complex Liénard systems.
2017 - 10.1007/s00033-016-0756-6
ZAMP. Journal of Applied Mathematics and Physics, Vol. 68 Núm. 13 (2017)  
6.
20 p, 306.3 KB On the structure of cooperative and competitive solutions for a generalized assignment game / Arribillaga, R. Pablo (Instituto de Matemática Aplicada San Luis (Argentina)) ; Massó, Jordi (Universitat Autònoma de Barcelona. Departament d'Economia i d'Història Econòmica) ; Neme, Alejandro (Instituto de Matemática Aplicada San Luis (Argentina))
We study cooperative and competitive solutions for a many-to-many generalization of Shapley and Shubik’s (1971) assignment game. We consider the Core, three other notions of group stability, and two alternative definitions of competitive equilibrium. [...]
2014
Journal of Applied Mathematics, 2014  
7.
8 p, 341.6 KB Uniform isochronous cubic and quartic centers: Revisited / Artés, Joan Carles (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Itikawa, Jackson (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper we completed the classification of the phase portraits in the Poincaré disc of uniform isochronous cubic and quartic centers previously studied by several authors. There are three and fourteen different topological phase portraits for the uniform isochronous cubic and quartic centers respectively.
2017 - 10.1016/j.cam.2016.09.018
Journal of Computational and Applied Mathematics, Vol. 313 (2017) , p. 448-453  
8.
16 p, 437.4 KB Centers and limit cycles of polynomial differential systems of degree 4 via averaging theory / Benterki, Rebiha (Centre Universitaire de Bordj Bou Arréridj(Algeria). Département de Mathématiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper we classify the phase portraits in the Poincar\'e disc of the centers of the generalized class of Kukles systems \[ =-y,=x ax^3y bxy^3, \] symmetric with respect to the y-axis, and we study, using the averaging theory up to sixth order, the limit cycles which bifurcate from the periodic solutions of these centers when we perturb them inside the class of all polynomial differential systems of degree 4.
2017 - 10.1016/j.cam.2016.08.047
Journal of Computational and Applied Mathematics, Vol. 313 (2017) , p. 273-283  
9.
12 p, 680.4 KB New results on averaging theory and applications / Cândido, Murilo R. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
The usual averaging theory reduces the computation of some periodic solutions of a system of ordinary differential equations, to find the simple zeros of an associated averaged function. When one of these zeros is not simple, i. [...]
2016 - 10.1007/s00033-016-0682-7
ZAMP. Journal of Applied Mathematics and Physics, Vol. 67:106 (2016) , p. 11p.  
10.
11 p, 614.5 KB Darboux invariants for planar polynomial differential systems having an invariant conic / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Messias, Marcelo (FCT–UNESP(Brazil). Departamento de Matemática e Computacâo) ; Reinol, Alison C. (FCT–UNESP(Brazil). Departamento de Matemática e Computacâo)
We characterize all the planar polynomial differential systems with a unique invariant algebraic curve given by a real conic and having a Darboux invariant.
2014 - 10.1007/s00033-013-0390-5
ZAMP. Journal of Applied Mathematics and Physics, Vol. 65 (2014) , p. 1127-1136  

Dipòsit Digital de Documents de la UAB : 28 registres trobats   1 - 10següentfinal  anar al registre:
Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.